Tohoku Mathematical Journal

Products in sheaf-cohomology

J. Gamst and K. Hoechsmann

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 22, Number 2 (1970), 143-162.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178242807

Digital Object Identifier
doi:10.2748/tmj/1178242807

Mathematical Reviews number (MathSciNet)
MR0289605

Zentralblatt MATH identifier
0262.18010

Subjects
Primary: 18.20

Citation

Gamst, J.; Hoechsmann, K. Products in sheaf-cohomology. Tohoku Math. J. (2) 22 (1970), no. 2, 143--162. doi:10.2748/tmj/1178242807. https://projecteuclid.org/euclid.tmj/1178242807


Export citation

References

  • [1] R. ARTSHORNE, Residues and Duality, Springer Lecture Notes, 20(1966).
  • [2] S. MACLANE, Homology, Springer Verlag, New York (1963)
  • [3] J. L. VERDIER, Cohomologe etale desschemas, SGAA 1, Inst. Hautes tudes Sci., Pari (1963).